MathSciNet Relay Station
MathSciNet bibliographic data
MR1071239 82B20 (60K35 82B05 82C44)
Zegarliński, Bogusław Log-Sobolev inequalities for infinite one-dimensional lattice systems. Comm. Math. Phys. 133 (1990), no. 1, 147–162.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement